On the approximability of the logarithms of algebraic numbers
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 19, 6 p.
@article{SDPP_1974-1975__16_1_A14_0,
     author = {Cijsouw, Pieter L.},
     title = {On the approximability of the logarithms of algebraic numbers},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:19},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {1},
     year = {1974-1975},
     zbl = {0324.10029},
     mrnumber = {401663},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_1_A14_0/}
}
TY  - JOUR
AU  - Cijsouw, Pieter L.
TI  - On the approximability of the logarithms of algebraic numbers
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:19
PY  - 1974-1975
DA  - 1974-1975///
VL  - 16
IS  - 1
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SDPP_1974-1975__16_1_A14_0/
UR  - https://zbmath.org/?q=an%3A0324.10029
UR  - https://www.ams.org/mathscinet-getitem?mr=401663
LA  - en
ID  - SDPP_1974-1975__16_1_A14_0
ER  - 
%0 Journal Article
%A Cijsouw, Pieter L.
%T On the approximability of the logarithms of algebraic numbers
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:19
%D 1974-1975
%V 16
%N 1
%I Secrétariat mathématique
%G en
%F SDPP_1974-1975__16_1_A14_0
Cijsouw, Pieter L. On the approximability of the logarithms of algebraic numbers. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 19, 6 p. http://www.numdam.org/item/SDPP_1974-1975__16_1_A14_0/

[1] Cijsouw (P.L.). - Transcendence measures, Thesis, Amsterdam 1972. | MR | Zbl

[2] Cijsouw (P.L.). - Transcendence measures of exponentials and logarithms of algebraic numbers, Compositio Math., Groningen, t. 28, 1974, p. 163-178. | Numdam | MR | Zbl

[3] Cijsouw (P.L.). - On the simultaneous approximation of certain numbers, Duke math. J., t. 42, 1975, p. 249-257. | MR | Zbl

[4] Fel'Dman (N.L.). - The approximation of certain transcendental numbers, I : The approximation of logarithms of algebraic numbers, Amer. math. Soc. Transl., Series 2, t. 59, 1966, p. 224-245 ; | Zbl

[in Russian] Izv. Akad. Nauk SSSR, Ser. mat., t. 15, 1951, p. 53-74.

[5] Fel'Dman (N.L.). - The approximation of the logarithms of algebraic numbers by algebraic numbers, Amer. math. Soc. Transl., Series 2, t. 58, 1966, p. 125-142 ; | Zbl

[in Russian] Izv. Akad. Nauk SSSR, Ser. mat., t. 24, 1960, p. 475- 492. | MR